# SDR DALA2021052402874

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 64,749 hours, 25,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1815763) DURING INSPECTION FOUND CRACKS (2 EA) ON PRESSURE DECK WEB FROM WING CENTER SECTION REAR SPAR AT STA. 663 BTW RBL 31.83/RBL 40.00 AND STA. 663 BTW RBL 40.00/RBL 45.64. REPAIR WAS PERFORMED ON PRESSURE DECK WEB FROM WING CENTER SECTION REAR SPAR AT STA. 663 BTW RBL 31.83/RBL 40.00 AND STA. 663 BTW RBL 40.00/RBL 45.64 PER B737-800 SRM 57-10-10 REP. 3.
